# SDR DL76L040781

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 58,888 hours, 9,137 cycles
- Engine: Pwa PW4060
- Engine time: 8,885 hours, 4,858 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Part serial: 724314
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 8,885 hours, 4,858 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE REPLACED DUE OIL LEAK FROM NR 3 BEARING BREATHER.
